Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

2
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

3
Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

4
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

5
Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

rss_1.0 rss_2.0 atom_1.0